Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 5, NWS Melbourne, FL

January 21, 2016

NWS Melbourne, FL issued this small craft advisory at Jan 21, 2016, 3:08 PM EST. It took effect at Jan 22, 2016, 4:00 AM EST. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2016, 3:08 PM EST (20:08 UTC)
In effect from
Jan 22, 2016, 4:00 AM EST
Expired
Jan 24, 2016, 4:00 PM EST
In force
60 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

637 
WHUS72 KMLB 212008
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
308 PM EST THU JAN 21 2016

AMZ570-572-575-222000-
/O.NEW.KMLB.SC.Y.0005.160122T0900Z-160123T0000Z/
/O.NEW.KMLB.GL.A.0001.160123T0000Z-160124T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
308 PM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY.
A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT. 

* WINDS...WINDS INCREASING TO NEAR 30 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE.

* WAVES/SEAS...SEAS BUILDING TO 7 TO 10 FEET DURING SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

AMZ550-552-555-222000-
/O.NEW.KMLB.SC.Y.0005.160122T0900Z-160124T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
308 PM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 4 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 4 AM EST
SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
633 
WHUS72 KMLB 220926
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
426 AM EST FRI JAN 22 2016

AMZ570-572-575-231000-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-160123T0000Z/
/O.UPG.KMLB.GL.A.0001.160123T0000Z-160124T0900Z/
/O.NEW.KMLB.GL.W.0002.160123T0000Z-160124T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
426 AM EST FRI JAN 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
SUNDAY. 

* WINDS...SOUTH WINDS 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS
  THIS AFTERNOON AND SHIFTING TO THE WEST LATE THIS AFTERNOON AND
  EVENING...WITH FREQUENT GUSTS TO GALE FORCE DEVELOPING.

* WAVES/SEAS...SEAS BUILDING 8 TO 12 FEET DURING SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-231000-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-160124T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
426 AM EST FRI JAN 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS TODAY
WILL BECOME WEST TONIGHT AND SATURDAY. SHORT PERIOD WAVES TO 4
FEET WILL OCCUR CLOSE TO THE COAST AND UP TO 7 FEET 20 NAUTICAL
MILES FROM THE SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
244 
WHUS72 KMLB 230922
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
422 AM EST SAT JAN 23 2016

AMZ570-572-575-240900-
/O.CON.KMLB.GL.W.0002.000000T0000Z-160124T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
422 AM EST SAT JAN 23 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...WEST TO NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT
  GUSTS TO GALE FORCE...THEN BECOMING NORTHWEST 20 TO 25 KNOTS
  LATE TONIGHT.

* WAVES/SEAS...SEAS 8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-240900-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-160124T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
422 AM EST SAT JAN 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

WEST TO NORTHWEST WINDS 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO
GALE FORCE WILL OCCUR TODAY THEN BECOME NORTHWEST TONIGHT AND
DIMINISH TO 20 TO 25 KNOTS. SHORT PERIOD WAVES 4 TO 5 FEET WILL
OCCUR RIGHT ALONG THE COAST AND SEAS WILL BE UP TO 7 FEET AT 20
NAUTICAL MILES FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
615 
WHUS72 KMLB 232101
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
401 PM EST SAT JAN 23 2016

AMZ570-572-575-240900-
/O.CON.KMLB.GL.W.0002.000000T0000Z-160124T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
401 PM EST SAT JAN 23 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...WEST TO NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT 
  GUSTS TO GALE FORCE...THEN BECOMING NORTHWEST 20 TO 25 KNOTS 
  LATE TONIGHT. 

* WAVES/SEAS...SEAS 8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-240900-
/O.EXT.KMLB.SC.Y.0005.000000T0000Z-160124T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
401 PM EST SAT JAN 23 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
020 
WHUS72 KMLB 240945
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
445 AM EST SUN JAN 24 2016

AMZ570-572-575-242100-
/O.NEW.KMLB.SC.Y.0006.160124T0945Z-160124T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
445 AM EST SUN JAN 24 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS THIS MORNING WILL
  DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON AND BECOME NORTH.

* WAVES/SEAS...6 TO 9 FEET...SLOWLY SUBSIDING IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-242100-
/O.EXT.KMLB.SC.Y.0005.000000T0000Z-160124T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
445 AM EST SUN JAN 24 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS THIS MORNING WILL
  DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON AND BECOME NORTH.

* WAVES/SEAS...5 TO 7 FEET IN THE MORNING...SLOWLY SUBSIDING IN
  THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-241500-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-160124T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
445 AM EST SUN JAN 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS EARLY THIS MORNING WILL
  DIMINISH TO 10 TO 15 KNOTS IN THE AFTERNOON AND BECOME NORTH.

* WAVES/SEAS...5 TO 7 FEET EARLY IN THE MORNING...THEN SLOWLY
  SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
407 
WHUS72 KMLB 241508
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1008 AM EST SUN JAN 24 2016

AMZ550-552-241615-
/O.EXP.KMLB.SC.Y.0005.000000T0000Z-160124T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
1008 AM EST SUN JAN 24 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

AMZ570-572-575-242100-
/O.CON.KMLB.SC.Y.0006.000000T0000Z-160124T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1008 AM EST SUN JAN 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 KNOTS...DIMINISHING TO 10 TO 15 KNOTS
  LATE THIS AFTERNOON AND BECOMING NORTH.

* WAVES/SEAS...6 TO 8 FEET...SLOWLY SUBSIDING IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-242100-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-160124T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
1008 AM EST SUN JAN 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 KNOTS...DIMINISHING TO 10 TO 15 KNOTS
  LATE THIS AFTERNOON AND BECOMING NORTH.

* WAVES/SEAS...5 TO 7 FEET IN THE MORNING...SLOWLY SUBSIDING IN 
  THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
866 
WHUS72 KMLB 242041
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
341 PM EST SUN JAN 24 2016

AMZ570-572-575-242145-
/O.EXP.KMLB.SC.Y.0006.000000T0000Z-160124T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
341 PM EST SUN JAN 24 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...


$$

AMZ555-242145-
/O.EXP.KMLB.SC.Y.0005.000000T0000Z-160124T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
341 PM EST SUN JAN 24 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 2:53 PM EST, 15 minutes earlier.

Area forecast discussion, Jan 21, 2:53 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
253 PM EST THU JAN 21 2016

.DISCUSSION...
...A FAST MOVING COLD FRONT WILL BRING STRONG STORMS ON FRIDAY...
...WINDY AND MUCH COOLER ON SATURDAY...

TONIGHT AND FRIDAY...RETURN FLOW FROM THE SE WITH A RAPID INCREASE
IN OVERNIGHT WINDS THROUGH THE ATMOSPHERE WILL OCCUR LOCALLY AS
LOW PRESSURE OVER THE LOWER MS VALLEY INTENSIFIES. TEMPS OVERNIGHT
WILL FALL INTO THE 50S TO LOWER 60S WITH PARTLY TO MOSTLY CLOUDY
SKIES. A FEW SHOWERS WILL BEGIN TO MOVE INTO THE AREA FROM THE
SOUTH...ESP ALONG THE TREASURE CST WITH SOME SHOWERS POSSIBLE
FROM MARTIN/ST LUCIE TO LAKE OKEE EARLY FRIDAY.

FRIDAY...A SUB 1000MB SFC LOW CENTERED NEAR BIRMINGHAM AT
DAYBREAK WILL PRESS A STRONG COLD FRONT QUICKLY ACROSS THE
EASTERN GULF EARLY FRI. IT IS ANTICIPATED THAT A LINE OF STORMS
ACCOMPANYING THE FRONT WILL IMPACT THE GULF CST FRI MORNING AND
MOVE QUICKLY INLAND OVER ECFL FROM AROUND LATE MORNING AND INTO
THE MID AFTN HOURS. SPC HAS UPGRADED ECFL TO A MARGINAL RISK OF
SEVERE WEATHER WITH PRIMARY CONCERN DAMAGING STRAIGHT LINE
CONVECTIVE WIND GUSTS. THERE WILL BE SUFFICIENT DIRECTIONAL SHEAR
IN THE LOWEST LEVELS HOWEVER TO INCLUDE MENTION OF A POSSIBLE
TORNADO DURING THE STORM WINDOW...WHICH WILL BE A RELATIVELY
BRIEF 3 TO 4 HOUR PERIOD. PSG OF THE COLD FRONT WILL FOLLOW THE
DEPARTURE OF STORMS FAIRLY QUICKLY FROM WEST TO EAST AND SLOW
CLEARING WITH WINDY AND COOLER CONDITIONS WILL DEVELOP DURING THE
REMAINDER OF THE AFTERNOON ONCE FROPA OCCURS.

SAT-SUN...THE STRONG LOW PRESSURE NEAR THE MID ATLANTIC COAST
SATURDAY MORNING WILL LIFT SLOWLY E/NE OVER THE ATLANTIC THROUGH
SUNDAY. A VERY TIGHT PRESSURE GRADIENT WILL EXIST ACROSS THE AREA
EARLY IN THE WEEKEND IN THE WAKE OF THE LOW WITH WINDY CONDS
EXPECTED ACROSS THE AREA SATURDAY. A WIND ADVISORY MAY BE NEEDED
FOR MUCH OF THE AREA.

A DRY AND COLDER AIRMASS WILL EXIST OVER THE REGION WITH HIGHS IN
THE 50S TO LOW 60S SAT/SUN. COLDEST NIGHT LOOKS TO BE SAT NIGHT
WITH FREEZING TEMPS POSSIBLE...MAINLY NORTH OF I-4...AND LOWS IN
THE MID TO UPPER 30S FARTHER SOUTH. HOWEVER...NW WINDS UP TO 10-15
MPH OVERNIGHT WILL MAKE IT FEEL EVEN COLDER WITH WIND CHILL VALUES
LIKELY IN THE UPPER 20S/LOW 30S LATE SATURDAY NIGHT THROUGH EARLY
MORNING SUNDAY.

MON-THU...(PREVIOUS DISCUSSION) SURFACE HIGH IS FORECAST OVER THE
AREA MON MORNING SO IT WILL CONTINUE CHILLY IN THE UPPER 30S TO
LOWER 40S IN MOST AREAS. HIGH PRESSURE WILL THEN PUSH OFFSHORE AND
ALLOW FOR SLOW AIR MASS MODIFICATION. THE NEXT COLD FRONT WILL BE
MUCH WEAKER AND SLOWER MOVING...SO THE RETURN OF MOISTURE SHOULD BE
SLOWER AND WILL HOLD OFF MENTION OF CHANCE POPS UNTIL WED-THU. TEMPS
SHOULD MODERATE TO A LITTLE ABOVE NORMAL EARLY IN THE PERIOD THEN
STAY CLOSE TO NORMAL SINCE THE FRONT WILL PROBABLY NOT SWEEP THROUGH.

&&

.AVIATION...VFR CONDS AREAWIDE WITH CIGS ABV 12K FT THROUGH
22/06Z. SOME STRATUS CIGS DVLPG EARLY FRI WITH SCT-BKN030-040 AND
ISOLD SHRA MNLY ALNG TREASURE CST LAKE OKEE. AFT 22/14Z BECMG MVFR
WITH ISO-SCT SHRA AND INCRSG SHRA WITH EMBEDDED TS AND LCL IFR
CONDS FROM W TO E AFT 22/16Z THROUGH 22/20Z.

&&

.MARINE...
OVERNIGHT...INCREASING WINDS OVER THE WATERS EARLY FRI WILL
REQUIRE INITIATION OF ADVISORY OVER ALL THE WATERS AT 4 AM FRI.
WINDS WILL CONTINUE TO INCREASE OVER ALL THE WATERS DURING FRI
ENHANCED BY OFFSHORE MOVING STORMS FROM AROUND MID DAY THROUGH
MID AFTERNOON. STORMS WILL PRODUCE LCL WIND GUSTS OVER 40 KT
DURING THE AFTERNOON.

FRI NIGHT-SUN...VERY HAZARDOUS BOATING CONDITIONS EXPECTED FRI NIGHT
THROUGH SAT NIGHT WITH A TIGHT PRESSURE GRADIENT IN THE WAKE OF THE
LOW...PRODUCING WESTERLY WINDS UP TO 25-30 KNOTS OFFSHORE WITH
FREQUENT GUSTS TO GALE FORCE LIKELY. THIS WILL BUILD SEAS UP TO 8 TO
10 FEET OFFSHORE. A SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS
EXTENDS THROUGH SAT NIGHT AND HAVE ALSO ISSUED A GALE WATCH
OFFSHORE.

BOATING CONDITIONS WILL LIKELY REMAIN POOR TO HAZARDOUS THROUGH
SUNDAY AS WIND SPEEDS AND SEAS WILL BE SLOW TO DECREASE THROUGH THE
DAY.

MON-TUE...GREATLY IMPROVED BOATING CONDITIONS ARE FORECAST WITH HIGH
PRESSURE PROVIDING LIGHTER WINDS MON...BUT IT WILL BE VERY CHILLY IN
THE MORNING. WINDS WILL REMAIN ON THE LIGHTER SIDE INTO MON
NIGHT/TUE...BUT MODELS INDICATE AN INCREASING SWELL UP TO 6 FEET
OFFSHORE.

&&

.FIRE WEATHER...
CRITICAL DRYING IS NOT FORECAST INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  59  75  46  53 /  10  80  20  10
MCO  56  73  49  57 /  10  80  20  10
MLB  62  77  50  59 /  10  80  20  10
VRB  62  78  53  62 /  10  80  20  10
LEE  59  71  47  54 /  10  80  20  10
SFB  56  74  48  55 /  10  80  20  10
ORL  58  73  49  56 /  10  80  20  10
FPR  61  78  55  62 /  10  80  20  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO 4 AM EST SUNDAY FOR
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
     SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-BREVARD
     COUNTY LINE TO SEBASTIAN INLET 0-20 NM.

     GALE WATCH FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT FOR
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
     SEBASTIAN INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20-60 NM.

     SMALL CRAFT ADVISORY FROM 4 AM TO 7 PM EST FRIDAY FOR FLAGLER
     BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN
     INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20-60 NM.

&&

SHORT TERM...PENDERGRAST
LONG TERM....WEITLICH
Hazardous weather outlook, Jan 21, 4:29 AM EST, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
429 AM EST THU JAN 21 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-212200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
429 AM EST THU JAN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL PRODUCE A MODERATE THREAT FOR
RIP CURRENTS AT AREAS BEACHES TODAY. THE THREAT FOR RIPS WILL BE
HIGHEST FROM BETWEEN 8:30 AM THROUGH 3:00 PM DUE TO TIDAL EFFECTS.
IF YOU HEAD TO THE SHORE TODAY...CHECK WITH THE LOCAL BEACH
PATROL ABOUT OCEAN HAZARDS. ALWAYS REMEMBER TO SWIM ONLY WITHIN
SIGHT OF A LIFEGUARD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A SQUALL LINE IS EXPECTED TO SWEEP ACROSS THE AREA ON FRIDAY JUST
AHEAD OF A STRONG COLD FRONT. A FEW STORMS WITH STRONG WIND GUSTS
ARE POSSIBLE. HAZARDOUS BOATING CONDITIONS WILL ALSO DEVELOP ON
FRIDAY...THEN WORSEN FRIDAY NIGHT THROUGH SATURDAY AS STRONG AND
GUSTY WEST WINDS KICK IN BEHIND THE COLD FRONT. GALE CONDITIONS
ARE POSSIBLE OFFSHORE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW/LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 3:08 PM ESTGale WatchMLB13 hr

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.